Dimensional hausdorff properties of singular continuous spectra

Svetlana Ya Jitomirskaya, Yoram Last

Research output: Contribution to journalArticlepeer-review

40 Scopus citations


We present an extension of the Gilbert-Pearson theory of subordinacy, which relates dimensional Hausdorff spectral properties of one-dimensional Schrödinger operators to the behavior of solutions of the corresponding Schrödinger equation. We use this theory to analyze these properties for several examples having the singular-continuous spectrum, including sparse barrier potentials, the almost Mathieu operator and the Fibonacci Hamiltonian.

Original languageAmerican English
Pages (from-to)1765-1769
Number of pages5
JournalPhysical Review Letters
Issue number11
StatePublished - 1996
Externally publishedYes


Dive into the research topics of 'Dimensional hausdorff properties of singular continuous spectra'. Together they form a unique fingerprint.

Cite this